# SDR FDEA201106102186

- Difficulty date: June 10, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- Aircraft time: 45,430 hours, 31,587 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65163516
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 450 BETWEEN STRINGER 28R AND 28L.  REMOVED CORRODED SHEAR TIE IAW SRM 51-30-2.   FABRICATED NEW SHEAR TIE  IAW SRM 53-10-4 FIG 15.  INSTALLED SHEAR TIE IAW SRM 53-10-4  FIG 15 REV 103.
